RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1981, Volume 45, Issue 4, Pages 775–792 (Mi izv1585)  

Class numbers in the genus of quadratic forms, and algebraic groups

A. S. Rapinchuk


Abstract: In this paper the class numbers $c(f)$ of quadratic forms $f$ with coefficients in an algebraic number field $K$ are studied by the methods of the theory of algebraic groups. It is shown that if a form $f$ is positive definite, then for any natural number $r$ there exists a quadratic form $g_r$, $K$-equivalent to $f$, such that $c(g_r)$ is divisible by $r$. A generalization of this result to semisimple algebraic $K$-groups of compact type is also obtained.
Bibliography: 21 titles.

Full text: PDF file (1865 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1982, 19:1, 79–93

Bibliographic databases:

UDC: 513.6
MSC: 10C30, 20G25, 20G30
Received: 01.04.1981

Citation: A. S. Rapinchuk, “Class numbers in the genus of quadratic forms, and algebraic groups”, Izv. Akad. Nauk SSSR Ser. Mat., 45:4 (1981), 775–792; Math. USSR-Izv., 19:1 (1982), 79–93

Citation in format AMSBIB
\Bibitem{Rap81}
\by A.~S.~Rapinchuk
\paper Class numbers in the genus of quadratic forms, and algebraic groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1981
\vol 45
\issue 4
\pages 775--792
\mathnet{http://mi.mathnet.ru/izv1585}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=631438}
\zmath{https://zbmath.org/?q=an:0494.20025|0473.20032}
\transl
\jour Math. USSR-Izv.
\yr 1982
\vol 19
\issue 1
\pages 79--93
\crossref{https://doi.org/10.1070/IM1982v019n01ABEH001412}


Linking options:
  • http://mi.mathnet.ru/eng/izv1585
  • http://mi.mathnet.ru/eng/izv/v45/i4/p775

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:145
    Full text:52
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021